# SDR UALA2008120406752

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,571 hours, 11,212 cycles
- Engine: Pwa PW4060
- Engine time: 15,005 hours, 19,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HOT START, MAX EGT 768. (EXCEEDS 535).  SEE EICAS ENG EXCD FOR MAX EGT AND DURATION.  CREW COMMENTS:  NO FUEL INITIATED DURING START.  INSPECTED ENGINE INLET AND EXHAUST.  RAN ENGINE IN GATE START WAS NORMAL.  CREW STATED IT HAD EGT INDICATION ON PUSHBACK BEFORE ATTEMPTING TO START.
